# SDR C2XA01IA388

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3011206
- Condition: Burned Out
- Location: Ext Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EXTERIOR LAMPS AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.
